# SDR 04FDEA01657

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46622
- Aircraft time: 69,824 hours, 28,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB71571
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR, WING SUPPORT FITTING CORROSION IN THREE TAPER LOCK HOLES.  CORROSION REMOVAL AND OVERSIZED TAPER LOKS INSTALLATION IAW FEDEX   EA 8-5710-70153.
